# SDR IPXA2023101838691

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,247 hours, 19,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0001
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

EMER LTS BAT 1 LO MESSAGE DURING TEST REVERSED DMP. R&R'D EMER LIGHT BATTERY POWER SUPPLY PER AMM 33-51-01. OPS CHECK GOOD. DEFERRAL CLEARED.
